# SDR DL72W972457

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2821W
- Make and model: Boeing 727247
- Aircraft serial: 21059
- System (JASC): 5754 · Leading Edge Devices
- Part: Baffle
- Condition: Cracked
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 INCH CRACK NR 3 L/E FLAP HEAT BAFFLE AFT SIDE BELOW ACT AND .5 INCH CRACK NR 2 L/E FLAP HEAT BAFFLE AFT SIDE BELOW ACTUATOR.  REPAIR PER MM 57-54-0.
